Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 4 days on lithobid JohnX2

Posted by Ritch on May 17, 2002, at 22:39:46

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

>
> 4 days on lithobid 600 mg/day.
> Pretty much no side effects.
> No major impact on mood either.
> I wonder what my blood levels are at.
>
> John

John,

That is very good that you are not experiencing any side effects-because they usually kickin right off. It sounds like you could probably tolerate it fairly well. You don't sound unstable-just a little flattened-that is to be expected. You usually won't see much AD effect for a couple of weeks.

take care,

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:106814
URL: http://www.dr-bob.org/babble/20020517/msgs/106832.html